# SDR MALA010728

- Difficulty date: September 30, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 112
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Trim Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O ON FLIGHT 2904 MAIN PITCH TRIM FOUND TO BE INOP.  MAIN PITCH TRIM FAILED ON CLIMBOUT, INOP FROM BOTH CAPTS AND F/O'S SIDE.  STANDBY TRIM OPERATES NORMALLY AFTER ABOUT 10 MINUTES MAN TRIM STARTED WORKING MOMENTARILY.  AIR TURNBACK TO DTW.  MAINTENANCE CLEANED CANNON PLUG A MAIN PITCH TRIM ACTUATOR.
